Segui
Francesco Di Plinio
Francesco Di Plinio
Associate Professor, Mathematical Analysis, UniversitÓ di Napoli "Federico II"
Email verificata su unina.it - Home page
Titolo
Citata da
Citata da
Anno
A sparse domination principle for rough singular integrals
JM Conde-Alonso, A Culiuc, F Di Plinio, Y Ou
Analysis & PDE 10 (5), 1255-1284, 2017
962017
Domination of multilinear singular integrals by positive sparse forms
A Culiuc, F Di Plinio, Y Ou
Journal of the London Mathematical Society 98 (2), 369-392, 2018
952018
Time-dependent attractor for the oscillon equation
F Di Plinio, GS Duane, R Temam
arXiv preprint arXiv:1009.2529, 2010
582010
Banach-valued multilinear singular integrals
F Di Plinio, Y Ou
Indiana University Mathematics Journal, 1711-1763, 2018
362018
On weighted norm inequalities for the Carleson and Walsh–Carleson operator
F Di Plinio, AK Lerner
Journal of the London Mathematical Society 90 (3), 654-674, 2014
352014
On the strongly damped wave equation with memory
F Di Plinio, V Pata, S Zelik
Indiana University mathematics journal, 757-780, 2008
342008
Logarithmic L p bounds for maximal directional singular integrals in the plane
C Demeter, F Di Plinio
Journal of Geometric Analysis 24 (1), 375-416, 2014
312014
Square functions for bi-Lipschitz maps and directional operators
F Di Plinio, S Guo, C Thiele, P Zorin-Kranich
Journal of Functional Analysis 275 (8), 2015-2058, 2018
302018
Positive sparse domination of variational Carleson operators
F Di Plinio, YQ Do, GN Uraltsev
arXiv preprint arXiv:1612.03028, 2016
302016
Uniform sparse domination of singular integrals via dyadic shifts
A Culiuc, F Di Plinio, Y Ou
arXiv preprint arXiv:1610.01958, 2016
302016
Sparse bounds for maximal rough singular integrals via the Fourier transform
F Di Plinio, TP Hyt÷nen, K Li
Annales de l'Institut Fourier 70 (5), 1871-1902, 2020
242020
Asymptotics of the Coleman-Gurtin model
MD Chekroun, F Di Plinio, NE Glatt-Holtz, V Pata
arXiv preprint arXiv:1006.2579, 2010
242010
The Euler equations in planar nonsmooth convex domains
C Bardos, F Di Plinio, R Temam
Journal of Mathematical Analysis and Applications 407 (1), 69-89, 2013
212013
Lacunary Fourier and Walsh–Fourier series near L 1
F Di Plinio
Collectanea mathematica 65 (2), 219-232, 2014
202014
Navier–Stokes–Voigt equations with memory in 3D lacking instantaneous kinematic viscosity
F Di Plinio, A Giorgini, V Pata, R Temam
Journal of Nonlinear Science 28 (2), 653-686, 2018
172018
Grisvard's Shift Theorem Near and Yudovich Theory on Polygonal Domains
F Di Plinio, R Temam
SIAM Journal on Mathematical Analysis 47 (1), 159-178, 2015
172015
Robust exponential attractors for the strongly damped wave equation with memory. I
F Di Plinio, V Pata
Russian Journal of Mathematical Physics 15 (3), 301-315, 2008
172008
Multilinear singular integrals on non-commutative L p spaces
F Di Plinio, K Li, H Martikainen, E Vuorinen
Mathematische Annalen 378 (3), 1371-1414, 2020
142020
A sharp estimate for the Hilbert transform along finite order lacunary sets of directions
F Di Plinio, I Parissis
arXiv preprint arXiv:1704.02918, 2017
142017
The 3-dimensional oscillon equation
F Di Plinio, GS Duane, R Temam
arXiv preprint arXiv:1307.1777, 2013
132013
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20